×

zbMATH — the first resource for mathematics

On the lifting property. I. (English) Zbl 0122.11604

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Maharam, D, On two theorems of jessen, (), 995-999, No. 6 · Zbl 0093.05803
[2] Maharam, D, On a theorem of von Neumann, (), 987-994, No. 6 · Zbl 0102.04103
[3] von Neumann, J, Algebraische repräsentanten der funktionen bis auf eine menge von masse null, J. crelle, 165, 109-115, (1931) · JFM 57.0294.02
[4] Bourbaki, N, Intégration, (1952-1960), Hermann Paris, Chaps. I-VI · Zbl 0115.04903
[5] Dieudonné, J, Sur le théorème de Lebesgue-Nikodym (IV), J. Indian math. soc. (N.S.), 15, 77-86, (1951) · Zbl 0043.33001
[6] Andersen, E.Sparre; Jessen, B, Some limit theorems on set-functions, Kgl. danske videnskab. selskab, mat.-fys. medd., 25, No. 5, (1948) · Zbl 0031.29401
[7] Dunford, N; Schwartz, J.T, “linear operators,” part I, (1958), Interscience New York
[8] Bourbaki, N, Espaces vectoriels topologiques, (1953), Hermann Paris, Chaps. I-II · Zbl 0050.10703
[9] Halmos, P.R, Measure theory, (1950), Van Nostrand New York · Zbl 0073.09302
[10] Dunford, N; Pettis, B.J, Linear operations on summable functions, Trans. am. math. soc., 47, 323-392, (1940) · Zbl 0023.32902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.